# SDR GTIA040613

- Difficulty date: June 7, 2004
- Submitted: July 26, 2004
- Operation: Air carrier
- Aircraft: N825NK
- Make and model: Doug DC-9-83
- Aircraft serial: 53012
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FTW - FOUND LEFT INBOARD SEAT TRACKS STATION 798-1309 GOUGED AND CORRODED.  CUT OUT SEAT TRACK SECTION FROM STATION 936.5-1309.  LOCATED AND DRILLED 4 EACH SECTION SEAT TRACKS AT STATION 936-1051, 1051-1146, 1146-1222 AND 1222-1309.  LOCATED AND DRILLED 4 SPLICES.  INSTALLED LEFT INBOARD SEAT TRACKS.  REMOVED LEFT INBOARD SEAT TRACK STATION 797-836.  LOCATED AND DRILLED LEFT INBOARD SEAT TRACK STATION 797-836 LOCATED AND DRILLED SPLICE.  INSTALLED LEFT INBOARD SEAT TRACK STATION 797-836 AND SPLICE AT STATION 836.  (M)
